# SDR CA130506009

- Difficulty date: May 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,790 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN243R1
- Condition: Defective
- Location: Mlg
- Part time: 4,791 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) RT MAIN GEAR INDICATED UP WHEN GEAR SELECTED DOWN.  GEAR VISUALLY CHECKED DOWN AND LOCKED.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND UPLOCK SWITCH TO BE DEFECTIVE.
